# SDR UPS202318

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corrosion
- Location: Fs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION  ON CAPTAIN'S FORWARD SEAT PEDESTAL, AFT INTERCOSTAL STA 227 WL 208 LBL 12-30.  INSTALLED REPAIR IAW SRM 51-30-2, 51-20-1, 53-10-1 AND 51-10-2.
